# SDR 2008UALA02726

- Difficulty date: May 10, 2008
- Submitted: May 14, 2008
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 29,317 hours, 7,955 cycles
- Engine: Pwa PW4052
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964622
- Condition: Malfunctioned
- Location: Air Conditioner
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: D

## Discrepancy

LEFT PACK WILL NOT TURN OFF.  SUSPECT FAULTY FLOW CONTROL SHUTOFF VALVE.   REPLACED LT PACK FLOW CONTROL AND SHUTOFF VALVE. OPERATIONAL CHECK IS GOOD.  AC OK FOR SERVICE.
